# SDR SWIA200923052

- Difficulty date: November 5, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 16,124 hours, 13,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROW 6 & 8 INOP.  (FLT 6608)REPLACED NR 3 INVERTER.
